# SDR YENA2020091400454

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 38,023 hours, 24,674 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK RIB 10 MAIN BOX LOWER SKIN SPAR 2 TRAILING EDGE ON RT WING.  RESOLVED ON W/O: 1061524 TASKCARD: NR-00007, REF: ARM W/O 2020-277/1 N/R 2020-245029.  PERFORMED PERMANENT REPAIR LOCATED RIB 10 MAIN BOX LOWER SKIN SPAR 2 TRAILING EDGE ON RT WING, IAW E190 SRM 57-10-01 REPAIR 54.
